Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hausdorff matrices as bounded operators over $ l$


Author: B. E. Rhoades
Journal: Proc. Amer. Math. Soc. 78 (1980), 210-212
MSC: Primary 40C05; Secondary 47B37
DOI: https://doi.org/10.1090/S0002-9939-1980-0550495-5
MathSciNet review: 550495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is obtained for an arbitrary Hausdorff matrix to belong to $ B(l)$. It is then shown that every conservative quasi-Hausdorff matrix is of type M.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05, 47B37

Retrieve articles in all journals with MSC: 40C05, 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0550495-5
Keywords: Hausdorff means, quasi-Hausdorff means, type M
Article copyright: © Copyright 1980 American Mathematical Society